Constant symmetric tensors in Riemannian space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1959), pp. 147-158
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_3_a13,
author = {G. I. Kruchkovich and A. S. Solodovnikov},
title = {Constant symmetric tensors in {Riemannian} space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {147--158},
year = {1959},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_3_a13/}
}
G. I. Kruchkovich; A. S. Solodovnikov. Constant symmetric tensors in Riemannian space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1959), pp. 147-158. http://geodesic.mathdoc.fr/item/IVM_1959_3_a13/